Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/21566
Title: A note on nonparametric estimation of copula-based multivariate extensions of Spearman’s rho
Authors: Pérez, Ana
Prieto Alaiz, María Mercedes
Issue Date: 2016
Description: Producción Científica
Citation: Statistics and Probability Letters, 2016, vol. 112, p. 41–50
Abstract: Schmid and Schmidt (2007) proposed copula-based nonparametric estimators for some multivariate extensions of Spearman’s rho. In this paper, we show that two of those estimators are inappropriate since they can take values out of the parameter space and we discuss alternative proposals.
Keywords: Clayton copula
Gaussian copula
ISSN: 0167-7152
Peer Review: SI
DOI: http://dx.doi.org/10.1016/j.spl.2016.01.015
Sponsor: Ministerio de Economía, Industria y Competitividad (ECO2012-32178)
Ministerio de Economía, Industria y Competitividad (ECO2012-32401)
Junta de Castilla y León (programa de apoyo a proyectos de investigación – Ref. VA066U13)
Publisher Version: http://www.sciencedirect.com/
Language: eng
URI: http://uvadoc.uva.es/handle/10324/21566
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:DEP20 - Artículos de revista

Files in This Item:
File Description SizeFormat 
note-nonparametric .pdf259,75 kBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC